# SDR R61A20090112

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000255
- Aircraft time: 1,081 hours, 484 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO FIELD AFTER TAKEOFF FROM DEN DUE TO LT OVERWING EXIT OPEN INDICATIONS.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE OPENED AND CLOSED THE LT OVERWING EXIT DOOR, VERIFIED DOOR INDICATIONS WERE GREEN AND NORMAL, OPS CHECK GOOD PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
